MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on an atellica im 1300 analyzer.The erroneous result was reported to the physician(s), who did not question the result.The sample was repeated on two alternate atellica im analyzers and on the original analyzer.The repeat results were lower than the erroneous result and matched the patient¿s historical result.The repeat results were considered correct, and the result of 18.93 ng/l was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on an atellica im 1300 analyzer.Calibration was acceptable, and quality control (qc) was within the range on the day of the event.Siemens evaluated the event and ruled out reagent issues as qc recovered within acceptable ranges and no issues were reported with other patient samples.Siemens reviewed the instrument data and determined that there was no evidence of an issue impacting the delivery of tnih reagents or 100 l of sample.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse observed that secondary vacuum was low, readjusted it, and performed sample probe alignment.Next, the cse ran calibrator, qc, and then patient samples five times that had previously been processed on an alternate analyzer, all of which recovered acceptably.Siemens further evaluated the event and concluded that low vacuum, which affects the system fluidics and sample washing, potentially contributed to the falsely elevated tnih result.Extra fluid left in the cuvettes can cause elevated relative light units (rlus) and, therefore an elevated tnih result.The analyzer is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22911024
Report Number2432235-2025-00225
Device Sequence Number9110945
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown